Renormalized entropy solutions of scalar conservation laws
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 2, pp. 313-327.
@article{ASNSP_2000_4_29_2_313_0,
     author = {B\'enilan, Philippe and Carrillo, Jose and Wittbold, Petra},
     title = {Renormalized entropy solutions of scalar conservation laws},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {313--327},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 29},
     number = {2},
     year = {2000},
     zbl = {0965.35021},
     mrnumber = {1784177},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2000_4_29_2_313_0/}
}
TY  - JOUR
AU  - Bénilan, Philippe
AU  - Carrillo, Jose
AU  - Wittbold, Petra
TI  - Renormalized entropy solutions of scalar conservation laws
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2000
DA  - 2000///
SP  - 313
EP  - 327
VL  - Ser. 4, 29
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_2000_4_29_2_313_0/
UR  - https://zbmath.org/?q=an%3A0965.35021
UR  - https://www.ams.org/mathscinet-getitem?mr=1784177
LA  - en
ID  - ASNSP_2000_4_29_2_313_0
ER  - 
%0 Journal Article
%A Bénilan, Philippe
%A Carrillo, Jose
%A Wittbold, Petra
%T Renormalized entropy solutions of scalar conservation laws
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2000
%P 313-327
%V Ser. 4, 29
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_2000_4_29_2_313_0
Bénilan, Philippe; Carrillo, Jose; Wittbold, Petra. Renormalized entropy solutions of scalar conservation laws. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 2, pp. 313-327. http://www.numdam.org/item/ASNSP_2000_4_29_2_313_0/

[1] B. Andreianov - Ph. Bénilan - S.N. Kruzhkov, L1 -theory of scalar conservation law with continuous flux function, to appear in J. Funct. Anal. | MR | Zbl

[2] L. Barthélemy, Problème d'obstacle pour une équation quasi-linéaire du premier ordre, Ann. Fac. Sci. Toulouse Math. (6) 9 (1988),137-159. | EuDML | Numdam | MR | Zbl

[3] Ph. Bénilan - L. Boccardo - Th. Gallouët - R. Gariepy - M. Pierre - J.-L. Vazquez, An L 1-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 22 (1995), 241-273. | EuDML | Numdam | MR | Zbl

[4] Ph. Bénilan, "Equations d'évolution dans un espace de Banach quelconque et applications ", Thèse d'Etat, Orsay, 1972.

[5] Ph. Bénilan - S.N. Kruzhkov, Conservation laws with continuous flux functions, Nonlinear Differential Equations Appl. 3 (1996), 395-419. | MR | Zbl

[6] Ph. Bénilan - A. Pazy - M.G. Crandall, "Nonlinear Evolution Equations in Banach Spaces", book to appear.

[7] D. Blanchard - F. Murat, Renormalised solutions of nonlinear parabolic problems with L1-data: existence and uniqueness, Proc. Royal Soc. Edinburgh Sect. A 127 (1997), 1137-1152. | MR | Zbl

[8] D. Blanchard - H. Redwane, Solutions rénormalisées d'équations paraboliques à deux nonlinéarités, C.R. Acad. Sci. Paris Sér. I Math. 319 (1994), 831-835. | MR | Zbl

[9] J. Carrillo - P. Wittbold, Scalar conservation laws in L 1 with boundary conditions, in preparation.

[10] J. Carrillo - P. Wittbold, Renormalized entropy solutions of quasilinear equations in divergence form, in preparation.

[11] M.G. Crandall, The semigroup approach to first order quasilinear equations in several space variables, Israel J. Math. 12 (1972), 108-122. | MR | Zbl

[12] M.G. Crandall - T. Liggett, Generation of semi-groups of nonlinear transformations in general Banach spaces, Amer. J. Math. 93 (1971), 265-298. | MR | Zbl

[13] G. Dal Maso - F. Murat - L. Orsina - A. Prignet, Renormalized solutions of elliptic equations, to appear in Ann. Sc. Norm. Sup. di Pisa. | Numdam

[14] G. Dal Maso - F. Murat - L. Orsina - A. Prignet, Definition and existence of renormalized solutions of elliptic equations with general measure data, C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), 481-486. | MR | Zbl

[15] R.J. Di Perna - P.L. Lions, On the Cauchy problem for Boltzmann equations: global existence and weak stability, Ann. of Math. 130 (1989), 321-366. | MR | Zbl

[16] A. Yu. Goritsky - E. Yu. Panov, Example of Nonuniqueness of Entropy Solutions in the Class of Locally Bounded Functions, Russian Journal of Math. Physics 6, No. 4 (1999), 492-494. | MR | Zbl

[17] S.N. Kruzhkov, Generalized solutions of the Cauchy problem in the large for first-order nonlinear equations, Dokl. Akad. Nauk SSSR 187 (1969), 29-32; English tr. in Soviet. Math. Dokl. 10 (1969), 785-788. | MR | Zbl

[18] S.N. Kruzhkov, First-order quasilinear equations in several independent variables, Mat. Sbornik 81 (1970), 228-255; English tr. in Math. USSR Sb. 10 (1970), 217-243. | MR | Zbl

[19] F. Murat, Soluciones renormalizadas de EDP elipticas no lineales, Publ. Laboratoire d' Analyse Numérique, Univ. Paris6, R 93023 (1993).